# SDR ASOA2015082113575

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR TOP LAND DAMAGED, ON FUSELAGE SIDE.  CUT AWAY DAMAGED SECTION OF  EXTERNAL POWER RECEPTACLE DOOR UPPER LAND, ON FUSELAGE SIDE, CLEANED UP CUTLINES REF EC/TC REO 601R-53-11-009.  FABRICATED, DRILLED AND DEBURRED JOGGLED PLATE, PN 601R-53-11-009-1 FROM 2024 T-3 .050" REF REO 601R-53-11-009, REV A.  FOUND EXTERNAL POWER RECEPTACLE DOOR NOT PROPERLY LATCHING TO NEW JOGGLED PLATE,  TRIMMED .200" FROM LATCH ENDS TO GET DOOR TO PROPERLY LATCH, DAMAGE REPORT WAS SENT TO MFG FOR DISPOSITION.  COMPLIED WITH REO 601R-52-45-053. INSTALLED JOGGLE TO EXTERNAL POWER RECEPTACLE DOOR TOP LANDING REF EC/TC REO 601R-53-11-009. RII COMPLIED WITH FOR THIS MAJOR REPAIR IAW GMM 3-3.
